# SDR NACA2024082800001

- Difficulty date: August 28, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,203 hours, 18,348 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT AT START. ERASED AUTO-EVENT FOR APU PAGE PER FIM 49-11 FT 949. PERFORMED OPS CHECK PER AMM 49-11-00 OPS CHECK GOOD.
